Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 640429, 14 pages
http://dx.doi.org/10.5402/2011/640429
Research Article

Wave Scattering in Inhomogeneous Strings

Department of Mathematics, Western Kentucky University, Bowling Green, KY 42101, USA

Received 16 September 2010; Accepted 12 October 2010

Academic Editor: S. Zhang

Copyright © 2011 Nezam Iraniparast. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. R. Baldock and T. Bridgeman, Mathematical Theory of Wave Motion, John Wiley & Sons, New York, NY, USA, 1981.
  2. W. A. Strauss, Partial Differential Equations, John Wiley & Sons, New York, NY, USA, 1992.